본문 바로가기
KERD
논문KCI 등재

Summability in Musielak--Orlicz Hardy spaces

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let $\varphi: \mathbb{R}^n\times[0,\infty)\to[0,\infty)$ be a growth function and $H^{\varphi}(\mathbb{R}^n)$ the Musielak--Orlicz Hardy space defined via the non-tangential grand maximal function. A general summability method, the so-called $\theta$-summability is considered for multi-dimensional Fourier transforms in $H^{\varphi}(\mathbb{R}^n)$. Precisely, with some assumptions on $\theta$, the authors first prove that the maximal operator of the $\theta$-means is bounded from $H^{\varphi}(\mathbb{R}^n)$ to $L^{\varphi}(\mathbb{R}^n)$. As consequences, some norm and almost everywhere convergence results of the $\theta$-means, which generalizes the well-known Lebesgue's theorem, are then obtained. Finally, the corresponding conclusions of some specific summability methods, such as Bochner--Riesz, Weierstrass and Picard--Bessel summations, are also presented.

Abstract

Let $\varphi: \mathbb{R}^n\times[0,\infty)\to[0,\infty)$ be a growth function and $H^{\varphi}(\mathbb{R}^n)$ the Musielak--Orlicz Hardy space defined via the non-tangential grand maximal function. A general summability method, the so-called $\theta$-summability is considered for multi-dimensional Fourier transforms in $H^{\varphi}(\mathbb{R}^n)$. Precisely, with some assumptions on $\theta$, the authors first prove that the maximal operator of the $\theta$-means is bounded from $H^{\varphi}(\mathbb{R}^n)$ to $L^{\varphi}(\mathbb{R}^n)$. As consequences, some norm and almost everywhere convergence results of the $\theta$-means, which generalizes the well-known Lebesgue's theorem, are then obtained. Finally, the corresponding conclusions of some specific summability methods, such as Bochner--Riesz, Weierstrass and Picard--Bessel summations, are also presented.

참고문헌 (31)

  1. A. Bonami, "Multiplication between Hardy spaces and their dual spaces", J. Math. Pures Appl, 131, pp.130~170 (2019)[DOI]
  2. A. Bonami, "Endpoint for the DIV-CURL lemma in Hardy spaces", Publ. Mat, 54(2), pp.341~358 (2010)[DOI]
  3. A. Bonami, "Paraproducts and products of functions in BMO(Rn) and H1(Rn) through wavelets", J. Math. Pures Appl, 97(3), pp.230~241 (2012)[DOI]
  4. A. Bonami, "Several remarks on Musielak-Orlicz Hardy spaces", Bull. Sci. Math, 181, pp.35~ (2022)[DOI]
  5. P. L. Butzer, "Pure and Applied Mathematics Vol. 40" (1971), Academic Press
  6. L. A. E. Carleson, "On convergence and growth of partial sums of Fourier series", Acta Math, 116, pp.135~157 (1966)[DOI]
  7. X. Fan, "Real-variable characterizations of anisotropic product Musielak-Orlicz Hardy spaces", Sci. China Math, 60(11), pp.2093~2154 (2017)[DOI]
  8. C. L. Fefferman, "Hp spaces of several variables", Acta Math, 129(3-4), pp.137~193 (1972)[DOI]
  9. H. G. Feichtinger, "Wiener amalgams and pointwise summability of Fourier transforms and Fourier series", Math. Proc. Cambridge Philos. Soc, 140(3), pp.509~536 (2006)[DOI]
  10. J. Garc´ıa-Cuerva, "Weighted Hp spaces", Dissertationes Math. (Rozprawy Mat.), 162, pp.63~ (1979)
  11. L. Grafakos, "Graduate Texts in Mathematics" (2014), Springer
  12. R. A. Hunt, "On the convergence of Fourier series, in Orthogonal Expansions and their Continuous Analogues", Proc. Conf., Edwardsville, pp.235~255 (1968), Southern Illinois Univ. Press
  13. S. Janson, "Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation", Duke Math. J, 47(4), pp.959~982 (1980)[DOI]
  14. L. D. Ky, "Bilinear decompositions and commutators of singular integral operators", Trans. Amer. Math. Soc, 365(6), pp.2931~2958 (2013)[DOI]
  15. L. D. Ky, "New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators", Integral Equations Operator Theory, 78(1), pp.115~150 (2014)[DOI]
  16. L. D. Ky, "Bilinear decompositions for the product space H1L × BMOL", Math. Nachr, 287(11-12), pp.1288~1297 (2014)[DOI]
  17. M. -Y. Lee, "Weighted norm inequalities of Bochner-Riesz means", J. Math. Anal. Appl, 324(2), pp.1274~1281 (2006)[DOI]
  18. B. Li, "Some estimates for maximal Bochner-Riesz means on Musielak-Orlicz Hardy spaces", Math. Notes, 107(3-4), pp.618~627 (2020)[DOI]
  19. Y. Liang, "New real-variable characterizations of Musielak-Orlicz Hardy spaces", J. Math. Anal. Appl, 395(1), pp.413~428 (2012)[DOI]
  20. J. Liu, "New molecular characterizations of anisotropic Musielak-Orlicz Hardy spaces and their applications", J. Math. Anal. Appl, 475(2), pp.1341~1366 (2019)[DOI]
  21. J. Liu, "Littlewood-Paley and finite atomic characterizations of anisotropic variable Hardy-Lorentz spaces and their applications", J. Fourier Anal. Appl, 25(3), pp.874~922 (2019)[DOI]
  22. S. Sato, "Weak type estimates for some maximal operators on the weighted Hardy spaces", Ark. Mat, 33(2), pp.377~384 (1995)[DOI]
  23. E. M. Stein, "Weak type estimates for maximal operators on certain Hp classes", Rend. Circ. Mat. Palermo, 1981(1), pp.81~97 (1981)
  24. E. M. Stein, "Introduction to Fourier analysis on Euclidean spaces" (1971), Princeton Univ. Press
  25. J. -O. Stromberg, "Bounded mean oscillation with Orlicz norms and duality of Hardy spaces", Indiana Univ. Math. J, 28(3), pp.511~544 (1979)[DOI]
  26. R. M. Trigub, "Fourier Analysis and Approximation of Functions" (2004), Kluwer Acad. Publ
  27. F. Weisz, "Summability of multi-dimensional Fourier series and Hardy spaces" (2002), Kluwer Acad. Publ
  28. F. Weisz, "Summability of multi-dimensional trigonometric Fourier series", Surv. Approx. Theory, 7, pp.1~179 (2012)
  29. F. Weisz, "Convergence and Summability of Fourier Transforms and Hardy Spaces" (2017), Birkhauser
  30. F. Weisz, "Summability of Fourier transforms in variable Hardy and Hardy-Lorentz spaces", Jaen J. Approx, 10(1-2), pp.101~131 (2018)
  31. D. C. Yang, "Real-variable theory of Musielak-Orlicz Hardy spaces" (2017), Springer

관련 논문AI추천

이 간행물의 다른 논문 (10건)